Translator Disclaimer
June 2014 Concavity and rigidity in non-negative curvature
Luigi Verdiani, Wolfgang Ziller
J. Differential Geom. 97(2): 349-375 (June 2014). DOI: 10.4310/jdg/1405447808


We show that for a manifold with non-negative curvature one obtains a collection of concave functions, special cases of which are the concavity of the length of a Jacobi field in dimension $2$, and the concavity of the volume in general. We use these functions to show that there are many cohomogeneity one manifolds which do not carry an analytic invariant metric with non-negative curvature. This implies in particular, that one of the candidates in Positively curved cohomogeneity one manifolds and 3-Sasakian geometry does not carry an invariant metric with positive curvature.


Download Citation

Luigi Verdiani. Wolfgang Ziller. "Concavity and rigidity in non-negative curvature." J. Differential Geom. 97 (2) 349 - 375, June 2014.


Published: June 2014
First available in Project Euclid: 15 July 2014

zbMATH: 1300.53039
MathSciNet: MR3263509
Digital Object Identifier: 10.4310/jdg/1405447808

Rights: Copyright © 2014 Lehigh University


Vol.97 • No. 2 • June 2014
Back to Top